I've had severe allergic reaction to amitriptyline and pregabalin which were prescribed for pain. Dr wants to put me on Lexapro for anxiety due to.pain but I'm worried that I will react badly to it too? Reaction was seizure like body jerks.
Call your doctor at once if you have:
blurred vision, tunnel vision, eye pain or swelling, or seeing halos around lights;
racing thoughts, unusual risk-taking behavior, feelings of extreme happiness or sadness;
pain or burning when you urinate;
low levels of sodium in the body - headache, confusion, slurred speech, severe weakness, vomiting, loss of coordination, feeling unsteady; or severe nervous system reaction - very stiff (rigid) muscles, high fever, sweating, confusion, fast or uneven heartbeats, tremors, feeling like you might pass out.
My question is...
What are his plans for treating the pain?
You may have to go along with the Lexapro if he hasn’t told you yet.
You don’t want to be a “difficult patient” when it comes to getting prescription pain meds. I can’t believe I have to even suggest that but realistically it’s true!
Think positive. You will not have a drug reaction! I would suggest you have someone stay with you a few days to reassure you.
It really irks me when anxiety or depression are added to a persons diagnosis with pain.
It would be abnormal NOT to be the above!
If you were not, you would not get any pain treatment because you are NOT exhibiting
signs of pain!
Best wisishes and keep your chin up. Don’t allow yourself to become a “victim” of pain or it will wear you down.
- Lexapro uses and warnings
- Amitriptyline uses and warnings
- Pregabalin uses and warnings
- React uses and warnings
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.